# SDR AALA20120410013

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 54,191 hours, 18,609 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782020
- Condition: Punctured
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT,  CREW REPORTED POSSIBLE LIGHTNING STRIKE DAMAGE.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  DISCOVERED A PUNCTURE IN UPPER RADOME.  REPLACED RADOME.  SYSTEM GROUND CHECKED NORMAL.
